# SDR WRLA2007077

- Difficulty date: June 11, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Part number: 3111
- Condition: Noisy
- Location: Chiller
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 8400 FORWARD CHILLER FAN NOISY - POSSIBLE SOURCE OF ELECTRICAL BURNING ODOR .  NR 2 RADAR UNIT (FWD E/E) VERY HOT, POSSIBLE SOURCE OF ELECTRICAL BURNING ODOR.  CHECKED CHILLER FOR CHAFED WIRES OR DAMAGE, NONE FOUND.  NO ELECTRICAL BURNING ODOR, BUT CHILLER FAN NOISY.  ENTERED IN DMI M25JU1207-52.  MEL 25-22-01-01.  CHECKED RADAR RT FOR CHAFED WIRES BEHIND RT UNIT.  NO DAMAGE FOUND & CHECKED RACK COOLING AIR NORMAL.  NO ELECTRICAL BURNING ODOR AS PER MM 34-41-00.  REMOVED AND REPLACED CHILLER IAW MM 25-30-00. OPS CHECKED CHILLER OPERATES NORMALLY. DMI CLEARED.
